Day # 425

leelowe1

501 views

I must be going for some sort of record!

425 days on spiro!

Oh what a journey.  I have made many discoveries about myself and my skin which i will discuss in another post but for now, just the facts.

Still acne prone, still breaking out but i have discovered via my derm that my chin is most likely a very stubborn case of perioral dermatitis.  Going to be trying soolantra for that so we'll see how that works.  Definitely still dealing with acne.  Not mountains of it, but definitely inflammed stuff but if you don't count the stuff on my chin/mouth, the acne is not that bad.  It's a struggle to still be going through this for the last five years straight but alas, we all have a cross to bear.  I love and value myself a lot more than I used to and i'm hopeful that God will see me through another year.


Will definitely keep you all posted and if anyone is interested in following my journey, i have a blog with pictures up at realself.com.  PM me and i'll gladly supply the link.

Stay strong everyone and happy thanksgiving


2 Comments

Yeah, perioral dermatitis can definitely mimic acne but it's a whole other issue. I'm sorry you have this. I hope they can prescribe an anti-inflammatory topical or a steroid to get rid of it?

Also I'm wondering...did your eyebrows or eyelashes ever fall out on Spiro? It's been happening to me since around week 2 which seems VERY early for side effects but honestly I think it's the med doing it to me and I'm so depressed. It's worked pretty well otherwise but I just think it's the cause of the bizarre shedding [I lost 1-2 eyebrow hairs each day and sometimes lashes, it won't stop even though I halved it to 25]. I feel terrible about it. Seems I just can't win. I suspect it could also be causing a small hormone imbalance, which often makes you lose body hair specifically. 

Share this comment


Link to comment

Spiro interesting enough was originally used to help hair grow.  In the very first few weeks, i shed hair like crazy but that stabilized.  I then started spotting and having wonky periods then that stabalized.  I think the body needs time to adjust so give it time.  If its bothering you, definitely follow up with your derm.  

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up